| Model Number |
8637-40 |
| Medical Device Problem Code |
Electromagnetic Interference (1194)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from the patient representative (rep) regarding a patient receiving intrathecal baclofen (unknown) via an implantable pump for non-malignant pain.The patient rep reported the patient's pump was beeping.The patient rep stated that it was beeping three times every ten minutes.Agent reviewed the information and redirected the patient to their healthcare provider (hcp).Additional information was received from the healthcare provider (hcp) reporting that the alarm being heard was the motor stall alarm.The cause of the pump beeping was due to a magnetic resonance imaging (mri) study.Motor stall occurred and did not receive required surgery.